# SDR DALA2025110308017

- Difficulty date: November 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 83,477 hours, 10,985 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 BOTH EMERGENCY LIGHTS @ DOOR 2L SIDE GALLEY INOP. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-51. OK FOR SERVICE. (7940975)
